MAUDE Adverse Event Report: CONVATEC GENTLECATH GLIDE; CATHETER, URETHRAL

CONVATEC GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421569
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 age: 82 years, sex: male.E1 address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092 , manufacturing site: 3005778470.
 
Event or Problem Description
End user reports the paper backing on packaging of catheters are tearing as well when he pulls the tabs apart.He thinks the adhesive may be too strong on them but the paper is tearing unevenly when he goes to pull them apart.The packages "adhesive is tight super strong glue" causing the paper to tear he thinks.
 
Additional Manufacturer Narrative
A batch record review was conducted resulting in the following: urinary catheter in question was manufactured under sap material id (b)(4) and manufacturing lot # 3b02711 in c2 on packaging machine p020 in amount (b)(4)pcs.The product was packed according to the instruction for packing g905704 ver 24.0 pracovná in¿trukcia pre balenie gentlecath glide katétrov na p009/p006/p020.According to g905704 ver 24.0 within in-process the peeltest is carried out.5.11.3 peelpack must not be sealed so strong that paper residues remained on the foil or paper tears.Seal should be enough strong to keep paper and foil together without any irregularities.Test results are recorded in form 1, g906996 ver 1.0.Review of the dhr showed that all relevant tests required during the manufacturing packaging and process and final product release had been fulfilled and met the requirements.No nonconformity had been registered during the production process of the mentioned lot.One another complaint 1818919 of this nature has been received on the lot 3b02711.Non conforming product to each complaint ¿ 1pc.This issue will be monitored through the post market product monitoring review process, (b)(4).
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18463655
Report Number3005778470-2024-00003
Device Sequence Number2984018
Product Code GBM
UDI-Device Identifier30768455143550
UDI-Public30768455143550
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2026
Device Model Number421569
Device Lot Number3B02711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown